# SDR 2010FA0001268

- Difficulty date: December 23, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Aircraft: N457DF
- Make and model: Beech 58
- Aircraft serial: TH1354
- Engine: Cont IO520*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 4,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CFOR) WHILE COMPLYING WITH MFG SAFETY COMMUNIQUE NR313 TITLED "FLAP ACTUATOR ATTACHMENT BRACKET AND NOSE RIB ASSEMBLY", DISCOVERED A CRACK ON RIB (PN35-165050-84) ORIGINATING FROM THE LIGHTENING HOLE.  AFTER REMOVING THE RT FLAP FROM THE WING AND REMOVING THE ACTUATOR ATTACH BRACKET FROM THE FLAP, ANOTHER CRACK WAS FOUND IN THE SKIN (PN 95-160000-82 UNDER THE BRACKET.
